# SDR 2007UALA00822

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Inadequate
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R FWD FRAME IS INADEQUATE.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED FWD FRAME STEEL DOUBLER.
